zbMATH — the first resource for mathematics

The interval topology of a certain \(l\)-group. (English) Zbl 0137.25702

06F30 Ordered topological structures
20-XX Group theory and generalizations
Full Text: EuDML
[1] G. Birkhoff: Lattice theory. Rev., Amer. Math. Soc. Colloquium Publications, vol. 25, 1948. · Zbl 0033.10103
[2] T. H. Choe: The interval topology of a lattice ordered group. Kyungpook Math. J. 2 (1959), 69-74.
[3] P. Conrad: Some structure theorems for lattice ordered groups. Trans. Amer. Math. Soc. 99 (1961), 212-240. · Zbl 0099.25401
[4] C Holland: A class of simple lattice ordered groups. to appear in Proc. Amer. Math. Soc. · Zbl 0135.06401
[5] J. JakubĂ­k: Interval topology of an l-group. Colloquium Math. 11 (1963), 65-72. · Zbl 0122.28002
[6] E. S. Northam: The interval topology of a lattice. Proc. Amer. Math. Soc. 4 (1953), 824-827. · Zbl 0051.26002
[7] E. S. Wolk: On the interval topology of an l-group. Proc. Amer. Math. Soc. 12 (1961), 304-307. · Zbl 0096.25206
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.